# SDR 95ZZZX684

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210F
- Make and model: Cessna 650
- Aircraft serial: 6500067
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Tube
- Part number: 625260079
- Condition: Fractured
- Location: Anti-Ice Lt Eng
- Part time: 4,179 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET ANTI-ICE RING FOUND BROKEN AT 12:00 POSITION.  REPAIRED ANTI-ICE RING BY WELDING AND INSTALLING REINFORCING GUSSET.
